View Full Version : My sons got worse


lil-em-1989
09-05-11, 11:20 AM
My son has been recently diagnosed with ADHD and been put on a basic dose of methylphenidate he's only been taking it since friday but his behaviour has gotten dramatically worse. The meds have had no effect apart from reversing his behaviour. If anything he was more manageable before he had any treatment. Trying to get hold of his peadiatrician is like trying to find a needle in a haystick. Would just like to know if anything like this has happened to anyone else and it will get better or if its not a usual side effect. thanks.

sarahsweets
09-05-11, 02:58 PM
It could be the ir delivery system or just the Ritalin family. Amphetamines sometimes are smoother and there's always starttera. I would stop the medicine until you talk to the doctor if he's gotten worse.

Lunacie
09-05-11, 03:30 PM
Yep, stop the meds and look for a psychiatrist or developmental pediatrician.
You need a doc you can talk to while you work through the process of finding
out which med at which dose is most effective for your son.